# SDR C2XA10IA146

- Difficulty date: May 16, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 20,382 hours, 15,507 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 23092137003
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2017, THE CREW REPORTED THAT ONCE THE LANDING GEAR WAS LOWERED, RECEIVED AN EICAS CAUTION MESSAGE LANDING GEAR AIR/GRND FAIL, AND IT REMAINED WHEN ON THE GROUND.  MAINTENANCE INSPECTED THE AIRCRAFT AND ADJUSTED THE WOW TARGET ON THE LT MAIN LANDING GEAR TRAILING ARM, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
